Communications in Mathematical Sciences

On a Discrete Boltzmann-Smoluchowki Equation with Rates Bounded in the Velocity Variables

Nicholas Fourneir and Stephane Mischler

Full-text: Open access

Abstract

Consider a spatially homogeneous infinite particle system in which coalescence and elastic collisions occur. The Boltzmann-Smoluchowski equation describes the evolution of the concentration f(t, m, v) of particles of mass m and velocity v at time t ≥ 0. Using a stochastic version of this equation, we give an exact simulation scheme and we study the asymptotics of solutions for large times.

Article information

Source
Commun. Math. Sci., Volume 2, Supplemental Issue 1 (2004), 55-63.

Dates
First available in Project Euclid: 2 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.cms/1088777493

Mathematical Reviews number (MathSciNet)
MR2119873

Keywords
Boltzmann equations Smoluchowski equations Jump processes

Citation

Fourneir, Nicholas; Mischler, Stephane. On a Discrete Boltzmann-Smoluchowki Equation with Rates Bounded in the Velocity Variables. Commun. Math. Sci. 2 (2004), no. 1, 55--63. https://projecteuclid.org/euclid.cms/1088777493


Export citation